On the prevalence of horseshoes

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)75-88
JournalTransactions of the American Mathematical Society
Volume263
StatePublished - 1981

Cite this

On the prevalence of horseshoes. / Young, Lai-Sang.

In: Transactions of the American Mathematical Society, Vol. 263, 1981, p. 75-88.

Research output: Contribution to journalArticle

@article{ab8e51cf60b34650891e109a9211d2e5,
title = "On the prevalence of horseshoes",
author = "Lai-Sang Young",
year = "1981",
language = "English (US)",
volume = "263",
pages = "75--88",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - On the prevalence of horseshoes

AU - Young, Lai-Sang

PY - 1981

Y1 - 1981

M3 - Article

VL - 263

SP - 75

EP - 88

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

ER -